Weighted norm inequalities on spaces of homogeneous type

Tom 101 / 1992

Qiyu Sun Studia Mathematica 101 (1992), 241-251 DOI: 10.4064/sm-101-3-241-251

Streszczenie

We give a characterization of the weights (u,w) for which the Hardy-Littlewood maximal operator is bounded from the Orlicz space L_Φ(u) to L_Φ(w). We give a characterization of the weight functions w (respectively u) for which there exists a nontrivial u (respectively w > 0 almost everywhere) such that the Hardy-Littlewood maximal operator is bounded from the Orlicz space L_Φ(u) to L_Φ(w).

Autorzy

  • Qiyu Sun

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek